# SDR C2XA09RI025

- Difficulty date: February 11, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 18,666 hours, 14,256 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2077 - FLIGHT CREW REPORTED LIGHT BEHIND CAPTAIN'S CLOCK AND RADIO PANEL WAS FLICKING AND BURNING ODOR WAS DETECTED.  EWR MX PERFORMED VISUAL INSPECTION ON CAPTAIN'S CLOCK WIRING HARNESS, PERFORMED OPS CHECK AND FOUND NO DEFECTS.  ALSO NO BURNING ODOR WAS DETECTED. ACFT WAS APPROVED TO RETURN TO SERVICE.
